MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Model Number 6L45-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = (b)(6).There was no further patient information provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin on architect c16000 analyzer for multiple patient samples.The results were provided: on (b)(6) initial =82.92/repeat=12.02(customer reference range=3.4-20.5 umol/l), sid (b)(6) initial=348.72/repeat=16.20, sid (b)(6) initial=98.83/repeat=7.87, sid (b)(6) initial=94.52/repeat=8.06, sid (b)(6) initial=85.99/repeat=6.89, sid (b)(6) initial=225.53/repeat=24.46, sid (b)(6) initial =169.75/repeat=6.00, sid (b)(6) initial= 78.45/repeat=11.84, sid (b)(6) initial=248.26/repeat=14.65.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the likely cause architect total bilirubin assay lot 55889uq09 found no other similar complaints.The evaluation of the list number (6l45) for complaint activity found there are no trends for the product related to patient results.No customer returns were available for evaluation.A review of the manufacturing documentation did not identify any issues associated with the customers observation.A review of the product labeling concluded that the issue is sufficiently addressed.No product deficiency was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9752771
Report Number1628664-2020-00078
Device Sequence Number10947889
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number55889UQ09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM LN 03L77-97.; ARCHITECT C16000 SYSTEM.; LN 03L77-97, SERIAL (B)(6). ; SERIAL (B)(6).